# SDR ABXA20141013332

- Difficulty date: October 13, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134526
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP NR 7 SUPPORT INBD FLANGE ACTUATOR HOLE AT 1:00 LOOKING INBD HAS A DEFECT INDICATION WITH HFEC ROTARY SCAN, ALSO OTBD FLANGE HOLE AT 12:00 HAS AN INDICATION WITH ROTARY SCAN.  REAMED & RE-BUSHINGED HOLE LAW SRM 51-70-16 NDT HOLE NO DAMAGE FOUND.  CRACKED 1/64, PN 113T1345-26, PART NAME OTBD FLAP SUPPORT RIB RT WING NR 7 SN NSN, WS LOCATION 617.0.  ACFT WAS GNDED.
